# SDR HALA2012041500123

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 34,814 hours, 6,495 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 34,814 hours, 6,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSEHAR ALERT EICAS ON TAKE OFF, THEN DURING CLIMB 1 RADAR SYS FAILED (WXR SYS STATUS H.)  SWITCHED TO 2ND RADAR WHICH THEN ALSO FAILED.  REFERED TO QRH FCOM, MEL.  CONTECTED DISPATCH & MOC. DETERIORATING WEATHER AT DESTINATION & ALT FORCED RETURN.  R & R WEATHER RADAR ANTENNA DRIVE ASSY IAW AMM 34-43-05.  OPS CHECK OK.
